Pseudo-likelihood inference for Gibbs processes with exponential families through generalized linear models

Mateu, Jorge, Montes, Francisco . Statistical Inference for Stochastic Processes 2001. 4 (2) :125-154

Locate this article in:

Bibtex

@article{CIS-175653,
  Author = {Mateu, Jorge and Montes, Francisco},
  Title = {Pseudo-likelihood inference for Gibbs processes with exponential families through generalized linear models},
  Journal = {Statistical Inference for Stochastic Processes},
  Volume = {4},
  Number = {2},
  Year = {2001},
  Pages = {125--154},
  Keywords = {Gibbs distribution, Strauss process, saturation process, weighted Poisson regression}
}

Similar articles